why am I still having withdrawal 8 days later, I only dropped 1/4 pill a day for 8 days.
I believe that you decreased way to fast. Your intentions are great, you have to wean these meds slowly or it can be awful, as you experienced. Unfortunately, the Dr's also think people can stop taking these meds too quickly. Please try again, if that's what you want. Decrease 10% of your dosage every 2-3 wks. This will give your brain time heal & go back to normal, it will also lessen the withdrawals. Stay extremely hydrated, drink water, water, water. If you have a hard time sleeping, probably towards half dose or after, try melatonin it will help. Try to find ways to relax your body & mind through breathing techniques, meditation, etc... You will be fine and CAN do it! Make a plan for yourself, to decrease and present it to your Dr to work with you, writing rx' s at appropriate time for decreased dose. My best to you! Please keep posted...
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 4 answers
Posted 4 Feb 2012 • 1 answer
Posted 2 Sep 2013 • 2 answers
Posted 12 Jan 2017 • 1 answer
Posted 1 Jul 2017 • 2 answers